MAUDE Adverse Event Report: ARTHREX, INC. DRIVER, STAPLE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. DRIVER, STAPLE; ORTHOPEDIC MANUAL SURG INSTR
Model Number DRIVER, STAPLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the staple driver has a broken tip.It was assumed to have been broken during a surgery.There was no harm for patient, operator or third party reported.No further information was received.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The reported event was confirmed as one unpackaged ar-1005, driver/shaft/handles ns insts, batch number 052344, was received for investigation and upon visual investigation, it was noted that a part of the tip of the device has broken off (see evaluation picture 3).Further the impactor head shows signs of wear and tear (see evaluation picture 4).Functional testing was not performed due to the damage of the device.This is typically caused by wear and tear due to repeated use.

Brand Name
DRIVER, STAPLE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24321335
Report Number1220246-2026-00543
Device Sequence Number15964912
Product Code LXH
UDI-Device Identifier00888867002401
UDI-Public(01)00888867002401(11)240308(10)052344
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRIVER, STAPLE
Device Catalogue NumberAR-1005
Device Lot Number052344
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown